Estimation for generalized half logistic distribution based on records

Title
Estimation for generalized half logistic distribution based on records
Author(s)
강석복이화정서정인
Keywords
Approximate maximum likelihood estimator; generalized half logistic distribution; record values
Issue Date
201211
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.23, no.6, pp.1249 - 1257
Abstract
In this paper, we derive maximum likelihood estimators (MLEs) and approximate MLEs (AMLEs) of the unknown parameters in a generalized half logistic distribution when the data are upper record values. As an illustration, we examine the validity of our estimation using real data and simulated data. Finally, we compare the proposed estimators in the sense of the mean squared error (MSE) through a Monte Carlo simulation for various record values of size.
URI
http://hdl.handle.net/YU.REPOSITORY/26921http://dx.doi.org/10.7465/jkdi.2012.23.6.1249
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE